# SDR SWAA2016041450879

- Difficulty date: April 13, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 54,486 hours, 31,650 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 3818001005
- Part serial: 2918
- Condition: Cracked
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 LE SLAT ACTUATOR CRACKED.  R & R ACTUATOR IAW AMM.
